# SDR VNAA202411090045

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3180861
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME FS313.56 BETWEEN DD4 AND DD5 FOUND TO BE CORRODED REQUIRE REPLACEMENT.  REMOVED FRAME FS313.56 BETWEEN DD4 AND DD5 IAW CRJ 700 SRM 51-42-06-001-001-A01.  LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR FRAME FS313.56 P/N # 601R318086-1 IAW CRJ 700 SRM TASK 51-40-11-001-001-A01. INSTALLED NEW FRAME IAW CRJ 700 SRM 51-42-06-001-001-A01
